\n \nHow to Use a Narcan Overdose Kit1. Familiarize yourself with the kit and its components before an overdose occurs.2. Check for and maintain a clear airway, with the person lying on his or her back while breathing.3. Locate and remove the Narcan nasal spray device from the kit.4. Hold the device facing away from yourself and direct the nozzle into one nostril of the person using direct contact.5. Push the plunger firmly to release the dose of Narcan, and keep your finger pressed against the nozzle until after the device releases the entire amount of Narcan in one dose.6. If no improvement is seen in two to three minutes, call 911 and administer a second dose of Narcan.7. Stop administering the Narcan if breathing has been restored in the person. The person may remain unconscious for up to two hours after Narcan is administered.8. Check for pulses and other signs of life while the person is unconscious and monitor the person’s breathing until help arrives.